# SDR SIMA201027702

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 17,050 hours, 15,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8166301
- Part serial: 200108203
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4053 THE FLIGHT ATTENDANT REPORTED AFTER TAKEOFF DETECTED AN ODOR OF BURNING RUBBER WHICH WENT AWAY BUT DURING LANDING THE ODOR CAME BACK.  ON THE POST FLIGHT NOTICED ODOR COMING FROM THE NR 1 PACK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DUAL HEAT EXCHANGER NR 1 IAW AMM 25-51-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
